# SDR MALA954467

- Difficulty date: May 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 2724150253
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK INSPECTION IN MSP, FOUND PASSENGER DOOR FRAME TO BE CRACKED.  REPAIRS WERE COMPLETED BY FABRICATING AND INSTALLING A REPAIR DOUBLER AN STRAP TO THE DOOR FRAME IAW FAC LAR 95-MALA-141 DATED 11 MAY 95.  (W)
